# SDR RAIA201409070001

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N811H
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 33,741 hours, 29,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT OVER WING IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED EMERGENCY LIGHT, OPS CHECK GOOD.
